# SDR DALA2019010900159

- Difficulty date: January 3, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 LT WING INBD AFT FLAP UNDERSIDE HAS A DENT AND IS POSSIBLE DELAMINATED, 46 INCHES FROM INBD EDGE & 8 INCHES FROM BOTTOM EDGE. CORRECTIVE ACTION: APPLIED PERMANENT REPAIR TO LT WING INBD AFT FLAP UNDERSIDE, 46" FROM INBD EDGE AND 8" FROM BOTTOM EDGE IAW SRM. (0895945)
